My face is swollen from steroids

I had an allergic reaction to a chemical in *product name removed* that I used on my mustache (directly above my lip) a couple of years ago. Immediately after use, my lips and entire mouth area became incredibly swollen due to the allergic reaction (puffy, itchy, red, and yellow pus present)… ever since then I have noticed one side of my face is slightly puffier still, and not as defined as the other side of my face… is there anything I can do about this? Please advise, as it has been causing me severe psychological distress – to specify the asymmetry caused: puffier upper left cheek, puffier left side of lip than usual, and less defined jaw line – all relative to the right side of my face. Please advise as soon as possible. Thank you,
Regards,
Asymmetrical being (22 years old)

long story short. i was diagnoised jan 2011 with blepharitis. i went through hell with eye appointments. i have conjuntivitus as well. i used cloronfenical and betnisol on the eye lid margin twice a day until last august 2013. then i went to boots and bought blelthaclean wipes and it was a miricle. used morning and eve. no more steroids no more bad eyes. also use hylo tears  you can get these on precsription  and wipes cause they are expensive. always keep your hands clean and dont rub your eyelids. dont use baby shampoo and hot water cause this dried my eye lids after using for over 2 years. no one knows why this happens. get a good mascara and change every 6 weeks. hope this helps. let me know.

My face is swollen from steroids

my face is swollen from steroids

Media:

my face is swollen from steroidsmy face is swollen from steroidsmy face is swollen from steroidsmy face is swollen from steroidsmy face is swollen from steroids

http://buy-steroids.org